Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The one-phase supercooled Stefan problem with a convective boundary condition

Authors: Domingo A. Tarzia and Cristina V. Turner
Journal: Quart. Appl. Math. 55 (1997), 41-50
MSC: Primary 35R35; Secondary 35K05, 80A22
DOI: https://doi.org/10.1090/qam/1433750
MathSciNet review: MR1433750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the supercooled one-phase Stefan problem with convective boundary condition at the fixed face. We analyse the relation between the heat transfer coefficient and the possibility of continuing the solution for arbitrarily large time intervals.

References [Enhancements On Off] (What's this?)

  • [1] A. Fasano and M. Primicerio, General free-boundary problems for the heat equation, J. Math. Anal. Appl. I; II: 58, 202-231 (1977), 57, 694-723 (1977) MR 0487017
  • [2] A. Fasano and M. Primicerio, New results on parabolic free-boundary problems, Quart. Appl. Math. 38, 439-460 (1981) MR 614552
  • [3] A. D. Solomon, V. Alexiades, and D. G. Wilson, The Stefan problem with a convective boundary condition, Quart. Appl. Math. 40, 203-217 (1982) MR 666675
  • [4] E. Comparini, R. Ricci, and D. A. Tarzia, Remarks on a one dimensional Stefan problem related to the diffusion-consumption model, Z. Angew. Math. Mech. 64, 543-550 (1984) MR 778023
  • [5] J. R. Cannon and C. D. Hill, Remarks on a Stefan problem, J. Math. Mech. 17, 433-441 (1967) MR 0218770
  • [6] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice Hall, Englewood Cliffs, NJ, 1964 MR 0181836

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35K05, 80A22

Retrieve articles in all journals with MSC: 35R35, 35K05, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1433750
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society